Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Two periods in a cycle after taking i-pill, menses with brown gel followed by red gel. Will it affect fertility in future?

I have taken i pill (emergency contraceptive pill) around more than a month ago and after that I have got periods twice in a month.. with a gap of 14 days.. In both the times I get a brown gel from vagina then red gel then finally periods come.. I received this gel two days before the actual periods( in both cases)... I am not sure what is happening and how it will affect my fertility for future
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello saytu07
This is quite normal with emergency contraceptive pill. This kind of irregular bleeding may occur due to hormonal imbalance of those pills.
You need not worry, this wont affect your fertility.
But dont make it habit of taking frequent emergency contraception. Instead go for oral contraception or some other method after getting an advice from you OBGYN.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor